# SDR 2001UALA02082

- Difficulty date: September 24, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N7253U
- Make and model: Boeing 727222
- Aircraft serial: 21400
- Aircraft time: 65,897 hours, 37,882 cycles
- Engine: Pwa JT8D15
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Actuator
- Part number: 731414
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LOST SYSTEM "A" HYDRAULIC PRESSURE AND QUANTITY DURING LANDING.   SUPPLEMENTAL DATA UPDATE FOUND RT MLG DOOR ACT BROKEN, LARGE LEAK.  REPLACED ACTUATOR.  SYSTEM CHECKS NORMAL.
